# SDR SWI2025F01476

- Difficulty date: July 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK 3-3 HAS CORROSION AS MARKED  (C-CHECK RO 11/01/2025)COMPLIED WITH REO 690-57-42-1253 REV-- DATED: 2025-07-16 STEP 1-7 NO ADJUSTMENT NECESSARY AND ENSURED SLAT RIGGING REQUIREMENT ARE MET. REF CRJ900 AMM 27-81-43-820-802-A01 ,REF CRJ900 AMM 27-81-48-400-801-A01 ,REF CRJ900 AMM 27-81-00-820-801-A02.COMPLIED WITH 51-900-1002-SKY
